# SDR DL767992050

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FLT: LOWERED FLAPS TO 1 DEG AND RCVD L /E SLAT DISAGREE LIGHT.  SELECT ALT, DID NOT HELP. WHILE LOWERING FLAPS ELECTRICALLY, RCVD T/E FLAP DISAGREE LIGHT.  FLAPS LOCKED AT 16 DEG.  WHEN LOWERED ELECTRICALLY, L/E SLAT LIGHT WENT AWAY.  T/E FLAP LIGHT REMAINED.  LUBED LE AND TE FLAPS, OPERATED SAME SEVERAL TIMES.  ALL CKS GOOD.  FSEU CKS NML.
